# SDR DHL9980624C

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT CARGO DOOR C4 SHOWS TWO SUPPORT BRACKETS CRACKED UPPER SECTOR OF DOOR.  REMOVED AND REPLACED BRACKETS IAW DC8 SRM 51-30-0 PAR 1 AND 2.  N/R CARD NR 0679.
